# SDR DALA2024010800209

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 88,378 hours, 40,948 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB  DUE TO FALSE HYDRAULIC OVERHEAT MESSAGES ON ECAM ONLY. YELLOW HYD SYSTEM RESERVOIR OVERHEAT MESSAGE FIRST. THEN REMAINING SYSTEMS AFTER QRH PROCEDURE. CORRECTIVE ACTION: REPLACED SDAC 1 AND 2.
